MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported while trying to remove the septums on the architect i1000sr processing module, liquid from the surface of the probe conditioning solution bottle surface splashed on their face.The customer immediately washed her face immediately and no rash or skin irritation was observed.The customer reported only gloves were being worn at the time, no mask.No medical intervention was required.No impact to patient management or further impact to user safety was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Sections d3 email and g1 mfg site email were updated.When removing an architect septum off a probe conditioning solution bottle, liquid from the surface of the probe conditioning solution bottle surface splashed onto the tester¿s face.The splash onto the customer¿s face occurred while they were not wearing all personal protective equipment (no eye protection was worn, only gloves were worn).A search for similar complaints did not identify an increase in complaint activity for the architect septum lot number 3120740.The tracking and trending review for the architect septum did not identify an increase in complaint activity related to the complaint issue.The device history record review did not identify any non-conformances, potential non-conformances or deviations with the complaint lot and complaint issue.Labeling was reviewed and adequately addresses the current issue.Based on the investigation the archictect i1000sr, serial number (b)(6) , and architect septum lot 3120740 is performing as intended.No systemic issue or deficiency of the archictect i1000sr and/or architect septum was identified.
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24712252
Report Number3016438761-2026-00173
Device Sequence Number14884721
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC SEPTUM 200-PK, 04D18-03, 000933922; ARC SEPTUM 200-PK, 04D18-03, 000933922
Patient SexFemale